# SDR GTIA2018022002449

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 43,755 hours, 20,436 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Deoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUMES IN CABIN. T/S IAW TSM 5-50-00-810-831-A FOUND NR 2 DEOILER SEAL LEAKING, R&R. ALSO R&R NR 1 DEOILER AS PRECAUTION IAW AMM 72-60-31 NO ODORS NOTED.
